# SDR DALA2025101707614

- Difficulty date: October 16, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 95,754 hours, 12,493 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 1L DOOR ASSIST BOTTLE BELOW GREEN BAND. CORRECTIVE ACTION: SERVICED 1L DOOR ASSIST BOTTLE PER A330 AMM 52-15-00. OK FOR SERVICE. (7979807)
